# SDR GUUA05290801

- Difficulty date: May 29, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 24,138 hours, 28,334 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9131 TPA/TLH AFTER TAKEOFF DURING LANDING GEAR RETRACTION THE LANDING GEAR HORN CAME ON WITH GEAR HANDLE LIGHT ILLUMINATED.  RECYCLED THE LANDING GEAR EVERTHING EXTINGUISHED LATER GEAR HANDLE LIGHT ILLUMINATED.  RETURNED TO TPA.  LANDED WITHOUT INCIDENT.  INSPECTED LANDING GEAR SYSTEM, NO DEFECTS NOTED.  LANDING GEAR, OPERATIONAL CHECKS OK.
